# SDR SIMA20130410010

- Difficulty date: April 10, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 27,072 hours, 23,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66369
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION FOUND THE NR 2 EMERGENCY PROXIMITY FLOOR STRIP MISSING. THE ACFT WAS REMOVED FROM SERVICE.  REPLACED THE NR 2 EMERGENCY PROXIMITY FLOOR STRIP ASSY IAW AMM 33-50-12.  THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
